Jump to content
CrazyBoards.org

alen

Member
  • Content count

    46
  • Joined

  • Last visited

About alen

  • Rank
    Member

Profile Information

  • Gender
    Unicorn
  1. @Juniper29 I went up to 15 mg on the Abilify. I probably didn’t give it enough time to work. I think only 1-2 months.
  2. @argh It's funny that you mention Lithium since I recently switched off of it because I was convinced that it was causing my emotional flatness. I've noticed some improvement being off of it, as I've had interest in going out dancing again which is amazing! I was still very depressed when I was taking it last summer, too, and I had urinary problems both times that I was taking it. I'm actually pretty good at managing my depression (my therapy rocks); it's just the anhedonia/disinterest, emotional flatness, slowed down cognition, and fatigue that seem so out of my control!
  3. @[email protected] I don't have anxiety problems, no. I'm not sure if my psych would prescribe it since antidepressants can trigger mania in people with Bipolar 1?
  4. @Iceberg I did try Abilify last year but only gave it a couple months to work. Never tried Rexulti. I'm also wondering if meds can help with depression-related fatigue...I tried Nuvigil when I was profoundly tired last year and it wired me too much and actually worsened by existing suicidal ideation...it was one of the scariest things ever. I'm hoping that my energy returns as the depression lessens.
  5. I can't seem to fully feel my emotions when I'm depressed; I blamed my meds for a while but after reading my journal from last year, my symptoms persist even on different antipsychotics. I've been working hard in group therapy with DBT but I still have a physical inability to feel core emotions without them feeling suppressed and empty. Does anyone have any luck finding meds that can help restore some of these feelings? Or is this something that I have to manage with psychotherapy until the cycle changes, if it ever does? I'm currently on Lamictal and Invega. I know there are three drugs FDA approved for bipolar depression: Latuda, Symbyax, and Seroquel. I've tried Latuda and Seroquel with little results.
  6. @Iceberg Totally. My pdoc wants me on Invega because of my recent psychotic break so I’m playing a guessing game right now with what’s making me feeling like shit. Only time will tell while I play around with these meds.
  7. Hey, y’all! After feeling like a zombie for months, i stopped taking Lithium with the approval of my pdoc. It’s been 10 days so far (which I know isn’t a long time at all) and I’m still feeling flat. I’m also taking 200 mg of Lamictal and 156 mg of Invega. Does anyone have any experience coming off of Lithium and can share how long it took to feel better/different? My pdoc said it could take up to a month. I’m really hoping it’s sooner; I know it takes time for the brain to recalibrate and that it’s a different timeline for everybody.
  8. @Gearhead I started the Lithium in March and the Invega in April. I can't remember if my Lithium dose increased or decreased since March since I have amnesia from the hospital...I guess the Invega is the most recent change. Two injections of that and my feelings are blunted; however, the Lithium could also have kicked in and flattened me. I have no clue.
  9. Wow it's been a while since I wrote this post! I have some updates: The Seroquel made everything so much worse; my fatigue got much worse and I remember sleeping all the time. I can't remember if it helped my depression because I didn't journal and my memory is probably screwed lol. In March, I switched to Lithium because of Seroquel's intense zombie-like effect and it triggered massive emotional instability and severe insomniatic mania, eventually culminating into yet another psychotic episode. Like clockwork from my first psychosis last year (I think my mania hits me in the spring), I was hospitalized for a month! I was discharged last month and now I'm dealing with losing some of my emotions, fatigue, dissociation, and a lack of appetite. All similar issues to before. I made a post yesterday about it. The struggle is real. On a positive note, my depression did eventually fade! Yay! Right now, I am the most stable I've been since my diagnosis last year. Milestone reached! Ideally, I'm not where I want to be but I most definitely celebrate this stability while I figure out my meds. My therapist told me that I'm on an upward trajectory. After the rough patch came hope. Let's hope it lasts! Thanks everyone for your support! <3
  10. Hey, all! I'm so glad this site exists. First, I was diagnosed Bipolar 1 with psychotic features a year ago. I recently just got out of the hospital for a psychotic episode and mania and my pdoc put me on Lithium right before the hospital coming off of Seroquel (FUCK that drug); I've been on 1800 mg of Lithium since mid March. I'm also on 250 mg of Lamictal and have had two injections of Invega once a month since April, 156 mg each. Two days ago, my pdoc lowered by Lithium dose to 1350 mg because I can't stay asleep at night from having to pee multiple times during sleep. He said we could try a diuretic, too, and said that my fatigue is probably coming from my high doses of Lithium and Invega. Lastly, he stated that one day I could possibly be fully stable on Lithium or Invega alone depending on how everything works out in my recovery journey. I've noticed some drastic changes with my emotions: I can't seem to feel sad or angry...like at all. Someone mentioned a mass shooting to me and I felt nothing, which would've elicited sadness in the past. My father isn't speaking to me right now because of his gross homophobia and I feel...nothing. Not angry. Not sad. Not hurt. Just...nothing. I hurt my friend's feelings the other day and I felt a pang of guilt which faded very quickly. I can't seem to be stressed about stuff and physically can't worry about things. I would call this disturbing but my med-induced apathy doesn't actually let me feel a lot of concern about it. Also, my hobbies feel boring to me, which majorly sucks. My stomach does not ever physically rumble to signal hunger but I do get really thirsty, probably from the Lithium. I feel dissociative a lot where I feel like I'm living in a video game or in a dream which never happened to me until I was medicated. The positive changes: no mania or depression! And I can still experience joy and happiness. Anxiety is mostly erased, too, replaced with calmness and apathy. So, after all of that, I have the option to toy with my meds with my wonderful pdoc but I don't know which medication is erasing some of my feelings. I think it might be the antipsychotic Invega but I just don't know. I'm telling my treatment team all of this ASAP and I'm meeting with my pdoc in 3 weeks. I really want to reach a baseline that doesn't sacrifice some of my emotions in the process. I'm not sure if what I'm experiencing is a "normal" baseline where before I was so used to feeling so intensely and now that I'm not...it feels flat. I think what I'm experiencing is a simultaneous mix of emotional stability and emotional flatness. I'm definitely missing some core emotions and I need some medication adjustment for sure. Does anyone have experience with these meds causing these side effects and/or have any advice on how to proceed? Thanks a bunch! <3 Alen
  11. Update: I reduced my dosage of Seroquel to 150 mg last Wednesday (8 days ago) and I can already feel a difference! I had slight withdrawal insomnia and have been taking Ambien on and off. It's to be expected with such a sedating drug. I'm starting to feel more like myself! I'm less tired, mentally sharper, and my personality is coming back. It's definitely not hypomania because I don't have an unnaturally elevated mood or lots of energy like I did the other week. I felt genuine anger today (at something validly angering) and teared up listening to an emotional song; I don't remember the last time that's happened! I'm slowly starting to feel more alive. I even wrote a mini-essay today to process my feelings and it feels like my creativity is slowly returning! I used to be a very avid writer and antipsychotics killed that...until now. I have 6 days left of taking this godawful zombie drug. Thank God that I realized that it was sucking my soul. I still feel mentally foggy and disconnected from my body which I know will go away once the Seroquel is out of my system because I never felt that way until taking antipsychotics. Almost there! Thanks for the support, everyone!
  12. Good news! I'm going from 300 mg to 150 mg of Seroquel tonight. My psychiatrist wants me to wait two weeks to go to 0. My pharmacist also said that I should do the two weeks to be safe because I’m impatient to stop taking it. My psych said the chance of mania is highly unlikely because of my mood stabilizer, Lamictal. Good news all around. I just have to wait two more weeks! So excited to be off this zombie drug! Thanks for the input everyone.
  13. @saintalto You’re totally right. I was 100% hypomanic today from 11 AM - 3:30 PM. I'm a little tired now. Resting in bed. It was fun while it lasted!!! I hope to reach a baseline once I wean off of Seroquel. I’ve been updating my treatment team as the day goes by.
  14. Good news, everyone! My psych said I could halve the dosage until I see him next week. I woke up today feeling like a different person. I had an extra spring in my step. I enjoyed music more. I danced from how I energized I felt. It is honestly ridiculous how potent and zombifying Seroquel is. My goal is to quit it entirely in the future. Thank God for advocating for myself! I'm in remission and my recovery just got a mega boost! Yay!
  15. I’m going to try to reach him on Monday. Waiting two more days won’t hurt. Thanks!
×